Thermoconvective waves of finite amplitude in the Earth mantle
Doklady Akademii Nauk, Tome 242 (1978) no. 3, pp. 559-562
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_3_a14,
author = {B. I. Birger},
title = {Thermoconvective waves of finite amplitude in the {Earth} mantle},
journal = {Doklady Akademii Nauk},
pages = {559--562},
year = {1978},
volume = {242},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_3_a14/}
}
B. I. Birger. Thermoconvective waves of finite amplitude in the Earth mantle. Doklady Akademii Nauk, Tome 242 (1978) no. 3, pp. 559-562. http://geodesic.mathdoc.fr/item/DAN_1978_242_3_a14/